# SDR CA110415006

- Difficulty date: April 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,040 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE AND IN CRUISE, CREW EXPERIENCED A NR 2 HYD FAILURE. QRH WAS FOLLOWED AND FLIGHT CONTINUED TO PLANNED STATION.  AN EMERGENCY WAS NOT DECLARED.  AN UNEVENTFUL LANDING WAS CARRIED OUT AND  ACFT TOWED TO GATE.   NR 2 EDP REPLACED IAW AMM 29-11-01-04. NR 2 ACMP REPLACED IAW AMM 29-11-02-04.  RT OTBD NR 5 MF SPOILER REPLACED IAW AMM 27-65-01-400.  NR 2 HYD SYS MANIFOLD FILTERS REPLACED PRIOR TO GEAR SWING IAW AMM 29-11-05-400.  LANDING GEAR FREE FALL CONDITION INSP CHECK ACCOMPLISHED IAW AMM 05-50-14.  HYD FLUID AIR BLEEDING ACCOMPLISHED IAW AMM 29-10-00-870-803-A.  MLG UPLOCK HYD BLEEDING HEALTH CHECK ACCOMPLISHED.  LANDING GEAR EXT AND RET OPS TEST CARRIED OUT IAW AMM 32-33-00-710-801-A.  PARTS REMOVED:  SPOILER PCU PN: 414800-1009, SN 2181, ENGINE DRIVEN PUMP PN: 51164-04, SN K0743, MFG: ABEX AC MOTOR DRIVEN PUMP PN: 51166-02, SN K1144, GAS TURBINE.
